# SDR UPS02437562

- Difficulty date: January 28, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK AND CORROSION REVEALED ON RIGHT BS 1480 BULKHEAD EXTENSION FITTING AT HOLE NR 9.
